Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 215, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2015, 7:41 PM CDT for Frontier County, Nebraska. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2015, 7:41 PM CDT (00:41 UTC)
- Expired
- Jul 23, 2015, 8:30 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Frontier County, NE
The radar
The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 7:51 PM CDT | HAIL 1.5 | 16 Wsw Stockville, NE | HAIL OCCURRED AT RED WILLOW RESERVOIR. |
| Jul 23, 7:51 PM CDT | HAIL 1.75 | 16 Wsw Stockville, NE | HAIL OCCURRED AT RED WILLOW RESERVOIR. |
| Jul 23, 8:30 PM CDT | HAIL 2.75 | 13 Ssw Stockville, NE | REPORT RELAYED VIA SOCIAL MEDIA. HAIL BEGAN AT 808PM CDT AS GOLF BALL SIZED...WORKED UP TO THE SIZE OF BASEBALLS BY 828PM CDT...AND CONTINUED FOR SEVERAL MORE MINUTES AS BASEBALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:04 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2366 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS53 KLBF 240041
SVRLBF
NEC063-240130-
/O.NEW.KLBF.SV.W.0215.150724T0041Z-150724T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 830 PM CDT
* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTH OF
MCCOOK...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 39.
LOCATIONS IMPACTED INCLUDE...
BLUEGILL HAVEN CAMPGROUND...DANCING LEAF EARTH LODGE...RED WILLOW
RESERVOIR STATE RECREATION AREA...WILLOW VIEW CAMPGROUND...FREEDOM...
STOCKVILLE AND QUICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR RED WILLOW RESERVOIR...GET AWAY FROM THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4051 10076 4053 10074 4057 10031 4035 10032
4036 10077
TIME...MOT...LOC 0041Z 278DEG 18KT 4043 10068
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
280
WWUS53 KLBF 240105
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT THU JUL 23 2015
NEC063-240130-
/O.CON.KLBF.SV.W.0215.000000T0000Z-150724T0130Z/
FRONTIER NE-
805 PM CDT THU JUL 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN FRONTIER COUNTY...
AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF STOCKVILLE...OR 14 MILES SOUTH OF CURTIS...MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. AT 751 PM CDT...GOLFBALL SIZED HAIL WAS REPORTED AT
RED WILLOW RESERVOIR.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 39.
LOCATIONS IMPACTED INCLUDE...
BLUEGILL HAVEN CAMPGROUND...DANCING LEAF EARTH LODGE...RED WILLOW
RESERVOIR STATE RECREATION AREA...WILLOW VIEW CAMPGROUND...FREEDOM...
STOCKVILLE AND QUICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR RED WILLOW RESERVOIR...GET AWAY FROM THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4057 10031 4035 10032 4036 10077 4051 10076
4053 10074
TIME...MOT...LOC 0104Z 269DEG 13KT 4043 10058
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER243
WWUS53 KLBF 240120
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT THU JUL 23 2015
NEC063-240130-
/O.CON.KLBF.SV.W.0215.000000T0000Z-150724T0130Z/
FRONTIER NE-
820 PM CDT THU JUL 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN FRONTIER COUNTY...
AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF STOCKVILLE...OR 13 MILES NORTH OF MCCOOK...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 39.
LOCATIONS IMPACTED INCLUDE...
BLUEGILL HAVEN CAMPGROUND...DANCING LEAF EARTH LODGE...RED WILLOW
RESERVOIR STATE RECREATION AREA...WILLOW VIEW CAMPGROUND...FREEDOM...
STOCKVILLE AND QUICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4057 10031 4035 10032 4036 10077 4051 10076
4053 10074
TIME...MOT...LOC 0120Z 288DEG 12KT 4039 10054
HAIL...1.50IN
WIND...60MPH
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:16 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 23, 6:16 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT THU JUL 23 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 203 PM CDT THU JUL 23 2015 VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE. SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE. OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY IN THE 60S TO LOWER 70S. A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80. AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE COMFORTABLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 236 PM CDT THU JUL 23 2015 AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD HAPPEN TO SLOW OR STALL. TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND THE FRONT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 616 PM CDT THU JUL 23 2015 ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID TO LATE EVENING ROUGHLY EAST OF A LINE FROM KVTN...TO JUST EAST OF KAIA. STORMS ARE NOT EXPECTED TO IMPACT THE KVTN TERMINAL...HOWEVER...THEY WILL BE IN THE VICINITY OF THE KLBF TERMINAL THROUGH 02Z THIS EVENING. SKIES WILL GRADUALLY CLEAR BY LATE EVENING WITH CIGS RANGING FROM 12000 TO 15000 FT AGL AT BOTH THE KVTN AND KLBF TERMINALS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jul 23, 3:40 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT THU JUL 23 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO OGALLALA LINE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jul 23, 6:05 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT THU JUL 23 2015
NEZ026-027-232345-
BLAINE NE-LOUP NE-
605 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOUP AND CENTRAL
BLAINE COUNTIES UNTIL 645 PM CDT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUNNING...OR 14 MILES WEST OF BREWSTER...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN IS EXPECTED AS WELL WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DUNNING...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AND BREWSTER.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 234 AND 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4204 9967 4181 9966 4176 9967 4178 10017
4199 10018
TIME...MOT...LOC 2304Z 269DEG 20KT 4191 10013
BUTTLERSpecial weather statement, Jul 23, 6:16 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT THU JUL 23 2015 NEZ057>059-240000- KEITH NE-PERKINS NE-LINCOLN NE- 616 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEITH...WEST CENTRAL LINCOLN AND NORTHEASTERN PERKINS COUNTIES UNTIL 700 PM CDT/600 PM MDT/... AT 615 PM CDT /515 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELSIE...OR 20 MILES EAST OF GRANT...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRAINTON...SUTHERLAND RESERVOIR STATE RECREATION AREA...ELSIE...COKER AND SUTHERLAND. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 150 AND 160. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4078 10139 4091 10156 4122 10115 4095 10088 TIME...MOT...LOC 2315Z 239DEG 38KT 4094 10136 ROBERG
Special weather statement, Jul 23, 6:35 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 635 PM CDT THU JUL 23 2015 NEZ058-069-070-240015- CHASE NE-PERKINS NE-HAYES NE- 635 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES UNTIL 715 PM CDT/615 PM MDT/... AT 635 PM CDT /535 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF IMPERIAL...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CHASE...SOUTHEASTERN PERKINS AND NORTHWESTERN HAYES COUNTIES. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 43 AND 56. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000 PM MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4054 10165 4070 10174 4084 10138 4062 10120 TIME...MOT...LOC 2335Z 247DEG 19KT 4066 10161 ROBERG
Special weather statement, Jul 23, 7:14 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT THU JUL 23 2015
NEZ071-240100-
FRONTIER NE-
714 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRONTIER COUNTY
UNTIL 800 PM CDT...
AT 714 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF MCCOOK...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEDICINE CREEK RESERVOIR STATE RECREATION AREA...BLUEGILL HAVEN
CAMPGROUND...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW VIEW
CAMPGROUND...FREEDOM...STOCKVILLE AND QUICK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 37.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4047 10077 4049 10073 4056 10030 4035 10022
4035 10076
TIME...MOT...LOC 0014Z 261DEG 13KT 4038 10066
BUTTLERLocal storm report, Jul 23, 7:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 9 NNE IMPERIAL 40.64N 101.57W
07/23/2015 E1.00 INCH CHASE NE PUBLIC
IN ADDITION TO THE HAIL, WINDS WERE ESTIMATED AT 50 MPH.
&&
MOLDANSpecial weather statement, Jul 23, 7:29 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT THU JUL 23 2015
NEZ069-070-240115-
CHASE NE-HAYES NE-
729 PM CDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHASE AND WESTERN
HAYES COUNTIES UNTIL 815 PM CDT/715 PM MDT/...
AT 728 PM CDT /628 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 10 MILES NORTHEAST OF ENDERS...OR 12 MILES EAST OF
IMPERIAL...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAYES CENTER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4050 10152 4067 10144 4059 10095 4059 10094
4035 10105 4035 10110
TIME...MOT...LOC 0028Z 288DEG 17KT 4057 10141
BUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:14 PM CDT | Special Weather Statement | LBF | Frontier | 46 min |
| Jul 23, 7:29 PM CDT | Special Weather Statement | LBF | Hayes | 46 min |
| Jul 23, 7:47 PM CDT | Special Weather Statement | LBF | Logan | 43 min |
| Jul 23, 8:02 PM CDT | Special Weather Statement | LBF | Frontier | 43 min |
| Jul 23, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 31 min |
| Jul 23, 8:34 PM CDT | Special Weather Statement | LBF | Frontier | 41 min |
| Jul 23, 8:42 PM CDT | Areal Flood Advisory | LBF | Frontier | 6 hr |
| Jul 23, 9:02 PM CDT | Special Weather Statement | LBF | Frontier | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.